• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Статья
Axiomatization of provable n-provability

Beklemishev L. D., Kolmakov E.

Journal of Symbolic Logic. 2019. Vol. Volume 84. No. Issue 2. P. 849-869.

Глава в книге
Cut Elimination for the Weak Modal Grzegorczyk Logic via Non-well-Founded Proofs

Savateev Y., Shamkanov D. S.

In bk.: Logic, Language, Information, and Computation: 26th International Workshop, WoLLIC 2019, Utrecht, The Netherlands, July 2-5, 2019, Proceedings. Vol. 11541: Lecture Notes in Computer Science. Berlin; Heidelberg: Springer, 2019. P. 569-583.

Препринт
Invariant spanning trees for quadratic rational maps

Timorin V., Shepelevtseva A.

math. arxive. Cornell University, 2018